Out of the frying pan and into the fire!

By cozzza - 29/08/2018 19:00 - Australia - Perth

Today, after 14 months of chronic acne, my doctor finally put me on medication for it. Just 24 hours after starting it, my face is bright red, peeling, and I have a puffy eyes. Turns out I'm allergic to it. My skin now looks 100x worse. FML
I agree, your life sucks 2 705
You deserved it 179

Add a comment

You must be logged in to be able to post comments!

Top comments

If the medication he put you on is Accutane, that’s normal. It clears up in a few days.

As long as it doesn't kill you first, you can get your doctor to change your meds.

Comments

As long as it doesn't kill you first, you can get your doctor to change your meds.

If the medication he put you on is Accutane, that’s normal. It clears up in a few days.

Abbusser 12

Your entire head is now just one giant zit...

It will get better pizza face, dont worry